# SDR SWAA2025022690336

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727 +11 INCHES TO BS747 + 18 INCHES AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT 2025-81651<[01].  PERFORMED REPAIR LOCATED BTW BS727G TO BS727H AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6. NOT FUTHER ACTION OR INSPECTION REQUIRED.  SEE INDIVIDUAL SIGN-OFF BELOW.; [02] CORRECTED STEP 1.  PERFORMED REPAIR LOCATED BTW BS727G TO BS727H AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6. NOT FUTHER ACTION OR INSPECTION REQUIRED.  SEE INDIVIDUAL SIGN OFF BELOW.; [03] PERFORMED REPAIR LOCATED BTW BS727G TO BS727H AT LEVEL STR25R WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6.  NOT FUTHER ACTION OR INSPECTION REQUIRED. RII; SEE INDIVIDUAL SIGN OFF BELOW.
